# SDR SWAA116652

- Difficulty date: September 18, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 77,485 hours, 60,425 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 569670
- Part serial: MX517607
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF FLAPS WOULD NOT RAISE WITH FLAP HANDLE.  REMOVED AND REPLACED T/E FLAP HYDRAULIC DRIVE MOTOR PER MM.
